# SDR ASAA2017032220245

- Difficulty date: March 22, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N264AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36360
- Aircraft time: 1,870 hours, 649 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: L2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L2 DOOR IS SQUEAKING WHILE OPENING AND SEEMS DIFFICULT TO CLOSE. ACFT GROUNDED. EXAMINED THE L2 DOOR IAW AMM 52-13-00. FOUND NO LUBE IN GUIDE ARM ROD END BEARING, GUIDE ARM ROLLER, & GUIDE PLATE TRACKS. LUBED GUIDE ARM ROD END BEARING. GUIDE ARM ROLLER & GUIDE PLATE TRACKS IAW AMM 12-25-12. DOOR OPERATES NORMALLY.
